# SDR ASAA2023082144719

- Difficulty date: August 21, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,833 hours, 17,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON MC RECALL, LEFT PACK LIGHT. RESETS. GROUNDED - YES. ON DEFERRAL.
